Journal Article

Quantized feedback stabilization of interconnected continuous time-delay systems

Magdi S. Mahmoud, Ali Y. Al-Rayyah and Yuanqing Xia

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 28, issue 1, pages 1-17
Published in print March 2011 | ISSN: 0265-0754
Published online October 2010 | e-ISSN: 1471-6887 | DOI:
Quantized feedback stabilization of interconnected continuous time-delay systems

Show Summary Details


In this paper, the problem of quantized feedback stabilization is approached from a generalized setting by designing a decentralized [math] feedback control for a class of linear interconnected continuous-time systems with unknown-but-bounded couplings and interval delays and where the quantizer has arbitrary form that satisfies a quadratic inequality constraint. An LMI-based method using a decentralized quantized output-feedback controller is designed at the subsystem level to render the closed-loop system delay-dependent asymptotically stable with guaranteed γ-level. It is established that this setting encompasses several special cases of interest including interconnected delay-free systems, single time-delay systems and single systems. We illustrate the theoretical developments by numerical simulations.

Keywords: quantized feedback control; interconnected time-delay systems; quantizer; delay-dependent stabilization; LMIs

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.